adverse reaction to Heparin?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 11/3/2008 4:21 PM (GMT -7)   
Hey guys,
 
I"ve had two injections of Heparin and today I feel nauseated, fatigued, and just not myself. I also have bright pink circles where the injections went in. 
 
I have googled the side effects for Heparin, and I have a couple of them - these two.  So I called my family doc, and my surgeon's nurse.  They both said that I might just be a little more sensitive to this brand of Heparin.  There are a bunch of other symptoms to watch out for, none of which I have.  I'm freaking out because of what happened to me when I listened to the nurse regarding the fever I had when I was taking that seizure med 15 months ago.  Following her advice nearly ended my life.  I'm panicking.
 
This nausea also feels the same if my Fibro or lupus is active.  So I don't know what to do. Has anyone had experience with Heparin and side effects?  If I don't take this tonight, I likely won't be able to have my surgery on Wednesday. But I don't want to end up in the ER tonight either.... This is a gong show.  My life is a gong show.
 
Thanks guys,
Ginny
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 11/3/2008 10:03 PM (GMT -7)   
((((((((( Ginny )))))))))))


I'm sorry . . . I have great big hugs for you but NO advice. Waaaaa!!!!! I'm so sorry you are having troubles NOW!!

Will be gone for 12 hours tomorrow (working the election locally). But I'll be checking messages when I get home.

Will be thinking of you Ginny.

Blessings!

In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 11/4/2008 6:57 PM (GMT -7)   
Hey girlfriend, how is the nausea doing?
hugs
Prayers,hopes and dreams!
Possible scleroderma.  stage 4 COPD, sleep apnea, Osteoporosis,osteoarthritis
Prednisone,plaquanil400mg,azythromyacin,vicodin 4x5mg,Evista60mg, Effexor 150mg,Xanax 1.0 x3,Singular,nitro spray, spirivia,aciphex,lasix,inderal,pot.chlor.,B12 
 
 


Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 11/4/2008 7:55 PM (GMT -7)   
It was a one day thing!  I've been fine since.  I took my last shot at supper. I don't like how it makes me feel.  I feel "wonky'. I'll be glad to get back on the regular Coumadin again. Never thought I'd say that confused
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus


misscali
Regular Member


Date Joined Feb 2007
Total Posts : 154
   Posted 11/7/2008 9:51 PM (GMT -7)   
hi there!! its good to know that it was only a one day thing and you are feeling better. I actually have an allergy to heparin, so when I was exposed to it a few years ago I had to get blood and plasma transfusions. I think the allergy is called heparin induced thrombocitopenia (HIT) so you should maybe do more research on it if you are still worried about it :)
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 3:42 AM (GMT -7)
There are a total of 2,732,879 posts in 301,067 threads.
View Active Threads


Who's Online
This forum has 151222 registered members. Please welcome our newest member, TAS-MS/lupy.
201 Guest(s), 1 Registered Member(s) are currently online.  Details
Skyy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer